# SDR CALA2021073001226

- Difficulty date: July 30, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 16,821 hours, 1,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REMOVED ONE FASTENER ON PANEL 149A FOR PANEL 139C.REMOVED LOCATION 6TH FROM LEFT SIDE ON AFT ROW OF THE PANEL 149A. MADE IN ERROR.SEE LP 6746151.
